# SDR CX7A194J0344

- Difficulty date: May 13, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N312CE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 20,865 hours, 23,204 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Part number: NAS620417D
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOLT SEIZED AND PRODUCE PITCH TRIM LIGHT ILLUMINATED IN FLIGHT.
